# SDR DHL2000705003

- Difficulty date: February 27, 2000
- Submitted: March 1, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: 4787FJLM
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION TO UP POSITION, FORWARD ANNUNCIATOR PANEL SHOWS AMBER LIGHT.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR PER MM 27-81-32.
